| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, at the lens implantation stage despite using the company lens injector and cartridge, the haptic part of the lens was broken.There was no patient impact.
Additional Manufacturer Narrative
Additional information was provided in d.9.,h.3.,h.6 and h.11.The product was returned for analysis and the reported complaint was observed.Intra ocular lens (iol) returned pressed down on two posts of the lens case base.Solution is dried on the iol.One haptic is broken/torn and not returned, the other haptic is folded and adhered to the optic surface with solution.The optic is scratched/marked rejectable.We are unable to determine the root cause for the reported complaint haptic part of the lens broke during the surgery.The iol was subject to handling.The iol was returned with solution dried on it.The reported complaint is lacking in relevant information such as associated products used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the iol contributed to the event in addition to this, all iols are 100 percent cosmetically inspected as per approved manufacturing procedures and the observed lens damage/condition would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).